# SDR SWAA052044

- Difficulty date: July 12, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 6,152 hours, 3,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EXTERNAL EMERGENCY EXIT LIGHT INOP FWD OF AFT CARGO DOOR.                                                                   RELAMPED LIGHT PER MM.
